# SDR A6WA201301224006

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 25,401 hours, 24,124 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MKE AT APPROX 2500 FT AGL, SELECTED FLAPS TO 8 AND RECEIVED A FLAP FAIL CAS MSG. WENT AROUND AND RECEIVED DELAY VECTORS TO RUN THE QRH AND PREPARE FOR A ZERO FLAP LANDING.  DECLARED THE EMERGENCY AND MADE AN UNEVENTFUL LANDING.
